# SDR MWEA030500

- Difficulty date: December 31, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 76,112 hours, 63,525 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT VENTRAL DOOR CORNER WEB IS CRACKED.   INSTALLED DOUBLERS TO BOTH LOWER DOOR CORNERS OF THE AFT PRESSURE BULKHEAD.
